# SDR UPS204561

- Difficulty date: September 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3080
- Condition: Corroded
- Location: Bs 829
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE FOUND CORROSION (C53-224-01.01-02) ON SKIN AND LAP AT BS 829 STR 4 RT (ACCESS REQUIRED).  MECHANICALLY REMOVED CORROSION IAW SRM 53-10-1.  REPAIRED SKIN LAP IAW SMR 53-30-3.
